Amazon Basic Care Maximum Strength Nasal Decongestant PE Phenylephrine HCl 10 mg...

$7.43 $5.89 (21% off)

Buy Now @ Amazon

Amazon Basic Care Maximum Strength Nasal Decongestant PE Phenylephrine HCl 10 mg Tablets. Nasal and Sinus Congestion Sinus Pressure 72 Count

  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
  • SINUS CONGESTION occurs when the tissue lining in the nose becomes swollen. Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE.
  • HOW THE COLD SPREADS: Viruses that cause colds can spread from an infected person to others through the air and close personal contact. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.
  • HOW TO TREAT COLD SYMPTOMS: Stay hydrated, rest, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets.
Product Price History
Date & Time UTC Sale Price Regular Price Savings Amount Savings Percentage Number of Sellers Range Low Range High
9/14/2022 2:37:41 AM $5.89 $7.43 $1.54 21% 1 N/A N/A
Community Deal Talk